| Catalog Number |
01.32.4248CF |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
06/04/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07-jun-2024: lot 2317571: (b)(4) items manufactured and released on 14-nov-2023.Expiration date: 2028-10-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional devices involved batch review performed on 07-jun-2024: liner: mpact dm 01.26.2850mhc double mobility hc liner 28/dme (k092265) lot 2346560: (b)(4) items manufactured and released on 22-jan-2024.Expiration date: 2029-01-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 (k112115) lot 2406490: (b)(4) items manufactured and released on 14-mar-2024.Expiration date: 2029-02-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 1 month and 3 weeks after primary, the patient has been revised because of infection.The surgeon revised successfully the impact dm converter, dm liner and ceramic femoral head and implanted a poly hooded liner and cocr femoral head.